# SDR QXEA2013022600499

- Difficulty date: February 26, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 HAS AREAS OF GOUGES INSIDE CLAW.  REMOVED GOUGES IAW SRM 53-20-49-02-02, REV 12.   FOUND TO BE WITHIN LIMITS IAW SRM 53-20-49-02-02, REV 12. CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 8.
